# SDR COMA0060421

- Difficulty date: May 13, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 9,339 hours, 8,730 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

NLG WILL NOT RETRACT.  FOUND DOWN LOCK PIN INSTALLED.  REMOVED DOWNLOCK PIN, INSPECTED NLG, AND A/C RETURNED TO SERVICE.
